# SDR DALA1112499857

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1167 RBL 50 UPPER FLOORBEAM HAS CORROSION.  REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED CORRODED FLOORBEAM ANGLE FABRICATED REPAIR PARTS AND GUSSETUSING TRAVELER NR 2446 N01735 AND 2446N01744.  INSTALLED REPAIR  PARTS IAW DC9 SRM 53-01 FIG 2, 51-30-5, 51-30-2, P245.
